MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ONE STEP SINGLE CANNULA INCLUDING INSERTER. (27 GAUGE / 0.4 MM)

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ONE STEP SINGLE CANNULA INCLUDING INSERTER. (27 GAUGE / 0.4 MM)
Catalog Number 1272.EDPP4
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation showed that there are gray particles on the inserter.The cannula and the closure valve where not return for investigation.The investigation could not reveal the root cause of this complaint.During the retrospective review the risk is foreign matter or foreign body reaction, hence concluded as reportable.(b)(4).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A facility has reported that they found a gray particle on a trocar.

Brand Name
DISPOSABLE ONE STEP SINGLE CANNULA INCLUDING INSERTER. (27 GAUGE / 0.4 MM)
Common Device Name
DISPOSABLE ONE STEP SINGLE CANNULA INCLUDING INSERTER. (27 GAUGE / 0.4 MM)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7533018
Report Number1222074-2018-00143
Device Sequence Number16557290
Product Code NGY
UDI-Device Identifier08717872002415
UDI-Public08717872002415
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/29/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.EDPP4
Device Lot Number2000368387
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2015
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1